Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 79, NWS Des Moines, IA

June 24, 2015Carroll County, Crawford County, Sac County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 24, 2015, 3:29 AM CDT for Carroll County, Crawford County, Sac County, Iowa. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 3:29 AM CDT (08:29 UTC)
Expired
Jun 24, 2015, 4:00 AM CDT
In force
31 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Carroll County, IA, Crawford County, IA, Sac County, IA

The radar

The Des Moines radar (KDMX), 131 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:32 AM CDTHAIL 12 E Kiron, IA
Jun 24, 3:40 AM CDTHAIL 15 Sse Odebolt, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUUS53 KDMX 240829
SVRDMX
IAC027-047-161-240900-
/O.NEW.KDMX.SV.W.0079.150624T0829Z-150624T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
329 AM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN WEST CENTRAL IOWA...
  NORTHWESTERN CARROLL COUNTY IN WEST CENTRAL IOWA...
  SOUTHERN SAC COUNTY IN WEST CENTRAL IOWA...

* UNTIL 400 AM CDT

* AT 328 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  ODEBOLT...OR 14 MILES SOUTHEAST OF IDA GROVE...MOVING EAST AT 35
  MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE VIEW...BLACK HAWK LAKE...WALL LAKE...BREDA...AUBURN...KIRON...
  BLACKHAWK LAKE STATE PARK AND WALL LAKE MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4227 9532 4234 9489 4216 9488 4217 9533
TIME...MOT...LOC 0828Z 262DEG 31KT 4222 9524 

HAIL...1.00IN
WIND...<50MPH
 
$$

LEE
1 follow-up statement
250 
WWUS53 KDMX 240842
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
342 AM CDT WED JUN 24 2015

IAC027-047-161-240900-
/O.CON.KDMX.SV.W.0079.000000T0000Z-150624T0900Z/
CRAWFORD IA-CARROLL IA-SAC IA-
342 AM CDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN CRAWFORD...NORTHWESTERN CARROLL AND SOUTHEASTERN SAC
COUNTIES...

AT 342 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BLACK HAWK LAKE...OR 13 MILES SOUTH OF SAC CITY...MOVING EAST AT
35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WALL LAKE...BREDA...AUBURN...WALL LAKE MUNICIPAL AIRPORT AND
BLACKHAWK LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4225 9518 4231 9489 4216 9488 4217 9517
TIME...MOT...LOC 0842Z 262DEG 31KT 4224 9508 

HAIL...1.00IN
WIND...<50MPH
 
$$

LEE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:42 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 23, 11:42 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1142 PM CDT TUE JUN 23 2015

...SEVERE WEATHER AND FLASH FLOOD POTENTIAL WEDNESDAY...

.SHORT TERM /TONIGHT/...
ISSUED AT 343 PM CDT TUE JUN 23 2015

MAIN CONCERNS OVERNIGHT WILL BE THE RETURN OF CONVECTION ACROSS
THE SOUTH. FRONT BECOMING MORE ACTIVE ALREADY OVER SOUTHEAST
NEBRASKA TO NORTHWEST MISSOURI WITH GRADUAL DRIFT NORTHEAST WITH
TIME. MODELS HAVE SLOWED NORTHWARD EXPANSION FOR NOW...AS HIGH HAS
BEEN HOLDING FORCING SOUTH OF THE STATE. HOWEVER...DURING THE
NIGHT EXPECT THE FRONT TO DRIFT NORTH AS PROGGED WITH POTENTIAL
FOR SOME STORMS TO AGAIN FIRE ACROSS THE BOUNDARY...ESPECIALLY
TOWARD THE MORNING HOURS AS THE H850 FLOW BECOMES STRONGER AND
MORE PERPENDICULAR TO THE BOUNDARY ONCE AGAIN AND ISENTROPIC LIFT
INCREASES. TRIMMED POP THIS EVENING SOUTHWEST BUT WILL KEEP
INCREASING TRENDS TOWARD MORNING. RAINFALL AMOUNTS IN GENERAL
SHOULD REMAIN BELOW AN INCH ACROSS THE SOUTHWEST...THOUGH IF SOME
TRAINING OCCURS A FEW LOCATIONS COULD PICK UP MORE THAN AN INCH
OVERNIGHT. STORMS THAT DEVELOP OVER THE SOUTHWEST OVERNIGHT MAY
PRODUCE SOME LARGE HAIL AND POTENTIAL FOR WIND...ESPECIALLY LATE
AS THE JET INCREASES TOWARD EARLY WEDNESDAY MORNING. THE FOCUS FOR
CONVECTION SHOULD REMAIN SOUTH OF INTERSTATE 80 OVERNIGHT. LOWS
WILL REACH THE UPPER 50S NORTH TO THE MID 60S OVER THE FAR SOUTH
WITH LIGHT SOUTHEAST FLOW EXPECTED.

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
ISSUED AT 343 PM CDT TUE JUN 23 2015

SEVERE WEATHER OUTBREAK AND HEAVY RAIN POTENTIAL ON WEDNESDAY
INTO WEDNESDAY NIGHT WAS THE MAIN CONCERN OVER THE EXTENDED
PERIOD. LEANED TOWARD A NAM/ECMWF BLEND FOR POP/WX TRENDS
WEDNESDAY INTO WEDNESDAY NIGHT AS GFS SEEMS TOO FAR NORTH WITH
THE WARM FRONT AND THUS CONVECTION.

WEDNESDAY INTO WEDNESDAY NIGHT...ONGOING MCS TONIGHT IS
ANTICIPATED TO PERSIST THROUGH THE MORNING HOURS OVER FAR
SOUTHERN IOWA AND LOOKS TO STAY SOUTH OF HIGHWAY 34 TO THE
MISSOURI BORDER. QUESTIONABLE HOW FAR NORTH THE WARM FRONT WILL
SURGE ASSOCIATED WITH THE SURFACE LOW EJECTING OUT OF THE CENTRAL
ROCKIES TOMORROW. THIS IS CERTAINLY DEPENDENT ON THE MCS LOCATION
OVERNIGHT TONIGHT...BUT THE NAM/ECMWF AND EVEN THE GFS HAVE A
DECENT HANDLE ON CURRENT CONVECTIVE TRENDS BUT DIFFER IN SOLUTIONS
BY WEDNESDAY MORNING. THE WARM FRONT SHOULD SURGE NORTH TO
NORTHEAST THROUGH THE DAY WEDNESDAY AND LOOKS TO SET UP BETWEEN
INTERSTATE 80 TO HIGHWAY 20 AND BE SLIGHTLY ORIENTED NORTHWEST TO
SOUTHEAST BY THE LATE AFTERNOON. STRONG IMPULSE PUNCHES INTO
WESTERN IOWA BY THE AFTERNOON AND TRANSITIONS EAST THROUGH THE
STATE INTO THE EVENING HOURS WEDNESDAY. STRONG WAA...MOISTURE
TRANSPORT AND THETA-E ADVECTION INTO THE STATE BEHIND THE WARM
FRONT ALLOWING FOR THE ATMOSPHERE TO QUICKLY DESTABILIZE. THE
SURFACE BASED CAPE INCREASES TO AT LEAST 2500 J/KG BUT POSSIBLY
RISING OVER 4500 J/KG BY THE LATE AFTERNOON ALONG THE MO/IA
BORDER. WEAK CAP IN PLACE...BUT AFOREMENTIONED UPPER LEVEL VORT
MAX WILL BE STRONG ENOUGH TO INITIATE STORMS. DEEP LAYER SHEAR
RANGES FROM 45 TO 55 KNOTS AND 0-1 KM SHEAR RANGES FROM 20-25
KNOTS WITH GOOD VEERING THROUGH THE LOWER LEVELS LEADING TO A
DECENT TORNADIC POTENTIAL...ESPECIALLY IF STORMS TIE INTO THE
SURFACE BOUNDARY TO ENHANCE ANY LOW LEVEL VORTICITY. LARGE HAIL
AND WIND ARE ALSO HIGHLY LIKELY WITH THESE STORMS. HENCE...HIGH
CONFIDENCE IN SEVERE WEATHER POTENTIAL ACROSS A GOOD PORTION OF
THE FORECAST AREA TOMORROW AFTERNOON THROUGH THE EVENING. LOWER
CONFIDENCE IN LOCATION OF THE SEVERE WEATHER AS DEPENDENT ON WARM
FRONTAL SURGE AND THUS LEFT LIKELY POPS MENTIONED OVER MUCH OF
CENTRAL SECTIONS OF THE FORECAST AREA FROM WEST TO EAST.

OTHER MAJOR CONCERN IS FLASH FLOOD POTENTIAL TOMORROW
EVENING...ESPECIALLY IN THE SOUTHEAST WHERE THIS LOCATION HAS
RECEIVED SIGNIFICANT RAINFALL OVER THE PAST FEW DAYS. WIDESPREAD
PRECIPITABLE WATER VALUES NEAR 2 INCHES WITH A FEW LOCATIONS IN
SOUTHEAST IOWA NEARING 2.5 INCHES BY WEDNESDAY NIGHT. VERY GOOD
MOISTURE TRANSPORT FEEDING INTO THE STATE AND WARM LAYER CLOUD
DEPTHS WELL OVER 13KFT LEADING TO EFFICIENT RAIN PRODUCERS. PLUS
THE CORFIDI VECTORS SUGGEST POTENTIAL FOR TRAINING THUNDERSTORMS
AND HIGHER CONFIDENCE IN FLASH FLOODING POTENTIAL IN THE SOUTHEAST
AND ISSUED A FLASH FLOOD WATCH IN THIS LOCATION TOMORROW AFTERNOON
INTO EARLY THURSDAY MORNING.

THURSDAY THROUGH MONDAY...RELATIVELY QUIET WEATHER SETTLES INTO
THE STATE BY THURSDAY INTO THE WEEKEND WITH FRIDAY SEEING THE BEST
CHANCE OF ANY RAIN/THUNDERSTORMS OVER THE FORECAST AREA. A DECENT
SHORTWAVE EMBEDDED IN THE NORTHWEST FLOW ALOFT QUICKLY MOVES
THROUGH THE REGION FRIDAY AND KEPT CHANCE POPS GOING DURING THIS
TIME. OTHERWISE...VERY LOW CONFIDENCE IN TIMING OF WEAK SHORTWAVES
AND TRENDED TOWARD A DRIER FORECAST UNTIL BETTER MODEL AGREEMENT
OVER THE WEEKEND.

&&

.AVIATION...24/06Z
ISSUED AT 1142 PM CDT TUE JUN 23 2015

WARM ADVECTION UNDERWAY ACROSS SOUTHERN IOWA AS NOTED BY THE MID
DECK OF CLOUDS ACROSS THE I-80 CORRIDOR AND THE SHOWERS BREAKING
OUT.  AS THE LOW LEVEL JET INTENSIFIES THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS SW IA AROUND 09Z THROUGH WEDNESDAY MORNING.  A WARM
FRONT WILL THEN PUSH NORTHWARD THROUGH THE MORNING WHICH WILL LIKELY
PLACE A STRONG CAP ACROSS MOST LOCATIONS UNTIL LOW PRESSURE LIFTS
NORTHEAST DRAGGING A COLD FRONT ACROSS TAF LOCATIONS FROM MID
AFTERNOON THROUGH THE END OF THE TAF PERIOD.  THUNDERSTORMS WITH
HEAVY RAINFALL WILL OCCUR ALONG THE BOUNDARY.  VFR CONDITIONS
EXPECTED THROUGH 20Z THEN MVFR CONDITIONS WILL OCCUR WITH STORMS
ALONG THE BOUNDARY 21Z THROUGH THE REMAINDER OF THE TAF PERIOD.
WINDS WILL BECOME SOUTHEASTERLY AROUND 10 KTS THEN WEST LATE POST
FRONTAL.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING FOR APPANOOSE-DAVIS-JASPER-MAHASKA-MARION-MARSHALL-
MONROE-POWESHIEK-TAMA-WAPELLO.

&&

SHORT TERM...REV
LONG TERM...PODRAZIK
AVIATION...FAB
Hazardous weather outlook, Jun 23, 5:14 AM CDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
514 AM CDT TUE JUN 23 2015

IAZ023-033>038-044>050-057>062-070>075-081>086-092>097-241015-
POCAHONTAS-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-
POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-
ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
514 AM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE FORECAST OVER THE AREA TONIGHT. A FEW SEVERE
STORMS WITH LARGE HAIL ARE POSSIBLE ESPECIALLY SOUTH OF INTERSTATE
80. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS AN ENHANCED RISK FOR SEVERE WEATHER ON WEDNESDAY. THE
LARGE HAIL AND LOCALLY HEAVY RAIN THREAT WILL CONTINUE IN THE
MORNING AS STORMS LIFT NORTH. VERY STRONG THUNDERSTORMS MAY
DEVELOP DURING THE AFTERNOON. LARGE HAIL...DAMAGING WINDS AND A
FEW TORNADOES ARE POSSIBLE IN ADDITIONAL TO HEAVY RAINFALL.

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY.

IAZ004>007-015>017-024>028-039-241015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-BLACK HAWK-
514 AM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW SEVERE STORMS ARE POSSIBLE ON WEDNESDAY. THE PRIMARY THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL MAY
ALSO OCCUR.

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY.

In the hours before

Special weather statement, Jun 24, 1:13 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
113 AM CDT WED JUN 24 2015

IAZ033>036-044>050-057>062-073>075-240800-
SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-CARROLL-GREENE-BOONE-STORY-
MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-WARREN-
MARION-MAHASKA-
INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON...
LAKE CITY...POMEROY...FORT DODGE...WEBSTER CITY...DENISON...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK...AUDUBON...EXIRA...
GUTHRIE CENTER...PANORA...BAYARD...CASEY...PERRY...WAUKEE...
ADEL...DES MOINES...NEWTON...GRINNELL...INDIANOLA...NORWALK...
CARLISLE...PELLA...KNOXVILLE...OSKALOOSA
113 AM CDT WED JUN 24 2015

...THUNDERSTORMS PRODUCING HAIL OVERNIGHT...

BANDS OF THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL
IOWA...GENERALLY ALONG THE INTERSTATE 80 AND HIGHWAY 30
CORRIDORS...AND WILL PERSIST FOR THE NEXT SEVERAL HOURS. SOME OF
THE STORMS WITHIN THESE BANDS WILL PRODUCE HAIL OF DIME SIZE OR
LARGER.

LEE
Special weather statement, Jun 24, 3:03 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
303 AM CDT WED JUN 24 2015

IAZ033>036-044>050-060>062-241000-
SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-CARROLL-GREENE-BOONE-STORY-
MARSHALL-TAMA-POLK-JASPER-POWESHIEK-
INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON...
LAKE CITY...POMEROY...FORT DODGE...WEBSTER CITY...DENISON...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK...DES MOINES...NEWTON...
GRINNELL
303 AM CDT WED JUN 24 2015

...THUNDERSTORMS PRODUCING HAIL EARLY THIS MORNING...

A BAND OF THUNDERSTORMS IS AFFECTING PARTS OF CENTRAL IOWA THIS
MORNING...ROUGHLY ALONG THE HIGHWAY 20 AND 30 CORRIDORS. SOME OF
THE STORMS WILL PRODUCE DIME SIZE OR LARGER HAIL ALONG WITH
LOCALLY HEAVY RAINFALL.

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:00 AM CDTSevere Thunderstorm WarningDMXCrawford30 min
Jun 24, 4:03 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll13 min
Jun 24, 11:48 AM CDTSpecial Weather StatementDMXBoone, Dallas, Story72 min
Jun 24, 12:29 PM CDTSpecial Weather StatementDMXCarroll, Crawford, Sac61 min
Jun 24, 12:36 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac54 min
Jun 24, 1:20 PM CDTSpecial Weather StatementDMXCalhoun55 min
Jun 24, 6:20 PM CDTSevere Thunderstorm WarningDMXDallas, Guthrie55 min
Jun 24, 6:31 PM CDTSevere Thunderstorm WarningDMXGuthrie44 min
Jun 24, 6:50 PM CDTSevere Thunderstorm WarningDMXDallas, Guthrie35 min
Jun 24, 6:57 PM CDTTornado WarningDMXGuthrie48 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.